# SDR R61A2021012600093

- Difficulty date: January 15, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N242JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 31,383 hours, 19,401 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: 17067118003
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, FORWARD CARGO DOOR FWD LATCH UPPER AND LOWER BOLT HOLES CORRODED.   REPAIRED BOLT HOLES AND FRAME FACE, IAW ETD2021-170-001529.
